# SDR HEEA0012178

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Top Case
- Part number: 406040052105
- Condition: Damaged
- Location: M/R
- Part time: 2,075 hours
- Component: 407040006103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE MECHANICAL DAMAGE NEAR THE PYLON MOUNT AREA, WHERE THE SHIMS OF THE SUPPORT BEAMS MADE CONTACT. REPLACED WITH SERVICEABLE PART.
